# SDR 99ZZZX1761

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deicer
- Part number: BAC1522126
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON LT HORIZONTAL STABILIZER UPPER AFT TRAILING EDGE BEAM AREA BETWEEN NR 4 AND NR 5 HINGE ON ICE BREAKER.
